# SDR SA05026

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 16,993 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - FLT 200  EN-ROUTE MSP TO CLT, DURING FLIGHT, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC, AND THEN CRACK.  CREW PULLED THE CIRCUIT BREAKER FOR THE WINDSHIELD ANTI-ICE HEAT AND DESCENDED TO FL 230.  FLIGHT CONTINUED TO CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
